Spironolactone symptoms anyone?

Has anyone here had symptoms from spironolactone?

While i was on it, I had gradual shrinkage/rubberization/desensitization of the glans penis,
And after I stopped,
I had complete loss of libido/spontaneous erections, complete insomnia for two weeks along with hot flashes in the same time period- the hot flashes settled, but the insomnia remained in the vein of not allowing me to sleep more than 6 hours consecutively even once
Brain fog, and emotional death.

Has anyone tried spiro in any form and had this?
I have an endocrinologist appointment this week, and want to know if any treatments have worked better than others- clomid, hcg, or what.

Thanks

Hey @Cman, that’s interesting. Yes we have had other cases and of course theoretically it’s expected. Spironolactone is one of the predetermined options in the survey (in brackets next to Androgen Receptor Antagonists). There is a question at the end of the drug group to account for taking finasteride beforehand. We often see patients worsen upon re-exposure to antiandrogens. If you haven’t, it would be really great if you could take it so we can represent in data what we know is occurring. Thank you

1 Like

Yeah, is used as a androgen blocker for trans girls and desensitises you gland. Why you were on spironolactone btw?